# SDR CA130927002

- Difficulty date: September 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 51,881 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Fractured
- Location: Roll Spoiler
- Part time: 57,067 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(CAN) THE FLIGHT CREW REJECTED TAKEOFF AT 30 KNOTS WHEN THEY LOST NR 1 HYDRAULIC SYSTEM PRESSURE, THE RUD ISO CAUTION LIGHT ALSO ILLUMINATED.  THE NR 1 HYDRAULIC RESERVOIR QTY WAS NEAR ZERO.  MAINTENANCE INVESTIGATION FOUND THE RT INBD ROLL SPOILER ACTUATOR HOUSING FRACTURED AND LEAKING.  THE RT INBD ROLL SPOILER ACTUATOR WAS REPLACED AND THE ACFT RETURNED TO SERVICE.  ROLL SPOILER ACTUATOR, PN A44700-009, ACTUATOR TSN/TSO/TSR 57067, CSN/CSO/CSR 63012.  ACFT TSN 51302, CSN 66045.
